Geometric constructibility of cyclic polygons and a limit theorem

Czédli, Gábor, Kunos, Ádám: Geometric constructibility of cyclic polygons and a limit theorem.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (3-4). pp. 643-683. ISSN 0001-6969 (2015)

[img]
Preview
Text
appeared_czedli_kunos_geometric_constructibility_of_cyclic_polygons_and_a_limit_theorem_u.pdf - Published Version

Download (532kB) | Preview
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 2015
Volume: 81
Number: 3-4
Page Range: pp. 643-683
ISSN: 0001-6969
Publisher: Szegedi Tudományegyetem
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2984010
DOI id: https://doi.org/10.14232/actasm-015-259-3
Date Deposited: 2017. May. 03. 11:29
Last Modified: 2019. Oct. 17. 10:33
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9035

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year